UM

Browse/Search Results:  1-2 of 2 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
Stability of T. Chan’s preconditioner from numerical range Journal article
Numerical Mathematics Theory Methods and Applications, 2007,Volume: 16,Issue: 1,Page: 28-36
Authors:  Cheman Cheng;  Xiaoqing Jin;  Vaikuong Sin
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2019/07/22
T. Chan’s precondiT.oner  Stability  Numerical Range  Boundary Value Method  
Stability of T. Chen’s preconditioner from numerical range Journal article
Numerical Mathematics Theory Methods and Applications, 2007,Volume: 16,Issue: 1,Page: 28-36
Authors:  Cheman Cheng;  Xiao-Qing Jin;  Vaikuong Sin
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2019/04/15